# SDR SWIA2014061738204

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 14,124 hours, 8,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE FAIL CAUTION MESSAGE AND FIRE SYS FAULT STATUS MESSAGE CYCLED ON AND OFF DURING TAXI TO THE GATE. APU FIRE WARNING MESSAGE CYCLED THREE TIMES DURING TAXI TO GATE.  FOLLOWED BY AN APU BOTTLE LO CAUTION MESSAGE.  APU WAS NOT RUNNING AT THE TIME.  NO EVIDENCE OF A FIRE WAS PRESENT.  INSPECTED APU COMPARTMENT AND FOUND NO SIGNS OF SMOKE OR FIRE.  ALL FIRE SYS MESSAGE CLEARED.
